Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 7, NWS San Angelo, TX

April 20, 2016Callahan County, Texas

NWS San Angelo, TX issued this flash flood warning at Apr 20, 2016, 1:24 AM CDT for Callahan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2016, 1:24 AM CDT (06:24 UTC)
Expired
Apr 20, 2016, 4:15 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Callahan County, TX

The radar

The Dyess AFB radar (KDYX), 41 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS54 KSJT 200624
FFWSJT
TXC059-200915-
/O.NEW.KSJT.FF.W.0007.160420T0624Z-160420T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
124 AM CDT WED APR 20 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 415 AM CDT
    
* AT 122 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN IN RURAL AREAS OF SOUTHERN CALLAHAN COUNTY. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROSS PLAINS...DUDLEY...ATWELL...OPLIN...ADMIRAL...THE INTERSECTION OF
  US-283 AND HIGHWAY 36 AND US-283 NEAR THE COLEMAN-
  CALLAHAN COUNTY LINE.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    COUNTY ROAD 244 CROSSING SOUTH PRONG PECAN BAYOU AND
    CROSSINGS ALONG COUNTY ROAD 249.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3208 9912 3208 9963 3231 9963 3231 9912

$$

SN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 11:31 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 19, 11:31 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
1131 PM CDT TUE APR 19 2016

.AVIATION...
/06Z TAFS/

An upper disturbance moving southeast through the area will bring
thunderstorms and showers to KABI and the eastern terminals
through most of the night. A cold front will swing winds to the
north at KABI by 02Z with light and variable winds at the
remaining terminals. MVFR ceilings and occasional IFR ceilings
will continue at all terminals through the morning hours.

15

&&

.PREV DISCUSSION... /issued 639 PM CDT TUE APR 19 2016/

AVIATION...
/00Z TAFS/

Cloud bases are currently VFR (3500-4500 ft) but will deteriorate
by late evening, eventually falling below 1000 ft across much of
the CWA late tonight. IFR conditions will prevail through mid-
morning with ceilings gradually rising and scattering out by
midday. Winds will be light and variable much of the TAF period,
becoming north to northeast on Wednesday in the wake of a weak
surface boundary. Scattered convection is expected tonight, but
confidence that any particular terminal will be affected is low.
VCSH remarks were included at various times for all sites, mainly
during the 02-05z period. Additional isolated convection will be
possible Wednesday afternoon, mainly southeast of a KSOA-KBWD
line.

PREV DISCUSSION... /issued 350 PM CDT TUE APR 19 2016/

SHORT TERM...
(Tonight and Wednesday)

Isolated showers and thunderstorms have developed this afternoon
in the vicinity of Fort Stockton, where MLCAPEs are 1000-1500
J/kg and convective inhibition has eroded. Breaks in the clouds
have developed across parts of west central Texas, but persistent
cloud cover has limited the instability in our area. Other showers
and thunderstorms have developed near and north of Lubbock, ahead
of a shortwave trough.

Forecast remains problematic with placement of convection across
our area tonight. If sufficient shower/thunderstorm development
occurs from Midland south to Fort Stockton, some of this could
move east/northeast into some of our western counties. Appears
that the highest rain chance tonight will be across the area north
of a Roby to Abilene to San Saba line. Additional convective
development is anticipated this evening northwest of our area and
possibly into the Big Country, as the aforementioned shortwave
moves east toward North Texas. A weak cold front will sag south
into the Big Country overnight. Could have additional
shower/thunderstorm development ahead of this front. This setup
may result in scattered to numerous thunderstorms affecting our
northern and northeastern counties. A marginal risk for severe
thunderstorms remains in place for much of west central Texas this
evening and tonight.

On Wednesday, carrying low chance PoPs across the southeastern
part of our area. With less cloud cover, temperatures will be
warmer Wednesday. Highs are expected to range from the mid to
upper 70s across the northern and eastern parts of our area, to
the lower 80s across part of the western Concho Valley into
Crockett County.

LONG TERM...
(Wednesday night through next Tuesday)

The upper low that has influenced the region the past few days
will weaken as it moves east from Midwest states
 and into the
Great Lakes region by Thursday. A shortwave on the back side of
the upper low will approach the area Wednesday evening, with an
associated weak cold front dropping south across West Central
Texas Wednesday night and early Thursday. Medium range models
develop convection north of the area in advance of the front
Wednesday night, with this activity moving south across the
forecast area as a possible MCS overnight into Thursday morning.
Indications are that the front will likely exit far southern
portions of the forecast area by late afternoon, with only some
lingering precipitation along the I-10 corridor through early
evening.

Friday and Saturday will dry and pleasant as upper level ridging
moves into the region. Still looking at another chance for
precipitation late next weekend into early next week as another
upper level system potentially impacts the region. Confidence
remains low concerning the eventual evolution of this system, so
POPs were kept low for Sunday and Sunday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 72  58  76  59 /  30  50  10  50
San Angelo 	 74  59  80  61 /  30  40  10  30
Junction 	 75  61  79  61 /  30  40  30  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/99
Hazardous weather outlook, Apr 19, 2:58 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
258 PM CDT TUE APR 19 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-202000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
258 PM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. THE MAIN
THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE THUNDERSTORM...
WEDNESDAY AND THURSDAY...MAINLY ALONG AND SOUTH OF AN OZONA TO
BRADY TO BROWNWOOD LINE. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Apr 19, 11:45 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1145 PM CDT TUE APR 19 2016

TXZ114-128-200530-
CALLAHAN TX-SHACKELFORD TX-
1145 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 1230 AM CDT...

AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MORAN...OR 10 MILES SOUTH OF ALBANY...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MORAN AROUND 1200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCCARTY LAKE AND US-
283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3251 9911 3242 9912 3250 9941 3268 9936
      3264 9909 3252 9909
TIME...MOT...LOC 0445Z 284DEG 26KT 3258 9930
Local storm report, Apr 20, 12:01 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1201 AM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             4 ESE DUDLEY            32.24N  99.54W
04/19/2016  E0.75 INCH       CALLAHAN           TX   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL OCCURRING ON FM 604 ONE MILE
            SOUTH OF HIGHWAY 36.

&&

EVENT NUMBER SJT1600060

JOHNSON
Special weather statement, Apr 20, 12:37 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1237 AM CDT WED APR 20 2016

TXZ054-127-200615-
NOLAN TX-TAYLOR TX-
1237 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TAYLOR AND NORTHERN NOLAN
COUNTIES UNTIL 115 AM CDT...

AT 1237 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SWEETWATER...
MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SWEETWATER AROUND 1240 AM CDT.
  NOLAN AROUND 105 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE SWEETWATER...CAMP
BOOTHE OAKS...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53...CAMP
BUTMAN AND THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3230 10057 3252 10051 3252 9990 3218 9994
TIME...MOT...LOC 0537Z 281DEG 26KT 3242 10044
Local storm report, Apr 20, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1258 AM CDT WED APR 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             9 W MENARD              30.92N  99.94W
04/19/2016  E1.25 INCH       MENARD             TX   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL ALONG US 190.

0935 PM     HAIL             RULE                    33.18N  99.89W
04/19/2016  E0.75 INCH       HASKELL            TX   PUBLIC

0935 PM     HAIL             1 NE RULE               33.20N  99.88W
04/19/2016  E1.75 INCH       HASKELL            TX   TRAINED SPOTTER

0938 PM     HAIL             HAMLIN                  32.88N 100.13W
04/19/2016  M1.75 INCH       JONES              TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL REPORTED NORTH OF HAMLIN

0947 PM     HAIL             MENARD                  30.92N  99.79W
04/19/2016  M2.00 INCH       MENARD             TX   EMERGENCY MNGR

1000 PM     HAIL             5 ESE HAMLIN            32.86N 100.05W
04/19/2016  E1.00 INCH       JONES              TX   PUBLIC

            QUARTER SIZE HAIL REPORTED NEAR RADIUM.

1044 PM     FLASH FLOOD      MENARD                  30.92N  99.79W
04/19/2016                   MENARD             TX   LAW ENFORCEMENT

            HIGHWAY 83 IS FLOODED IN MENARD. AT LEAST ONE MOTORIST
            HAS BEEN STRANDED DUE TO FLOODWATERS.

1115 PM     HAIL             LUEDERS                 32.80N  99.62W
04/19/2016  E1.75 INCH       JONES              TX   LAW ENFORCEMENT

1155 PM     HAIL             4 ESE DUDLEY            32.24N  99.54W
04/19/2016  E0.75 INCH       CALLAHAN           TX   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL OCCURRING ON FM 604 ONE MILE
            SOUTH OF HIGHWAY 36.

&&

EVENT NUMBER SJT1600052 SJT1600053 SJT1600057 SJT1600054 SJT1600055
SJT1600058 SJT1600056 SJT1600059 SJT1600060

JOHNSON
Special weather statement, Apr 20, 1:10 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
110 AM CDT WED APR 20 2016

TXZ128-139-140-200700-
COLEMAN TX-BROWN TX-CALLAHAN TX-
110 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLEMAN AND SOUTHERN
CALLAHAN COUNTIES UNTIL 200 AM CDT...

AT 109 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF BURKETT...OR ABOUT 15 MILES NORTH OF COLEMAN...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BURKETT AROUND 125 AM CDT.
  CROSS PLAINS AROUND 130 AM CDT.
  CROSS CUT AROUND 135 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE AND LAKE COLEMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3199 9966 3221 9958 3221 9912 3199 9912
TIME...MOT...LOC 0609Z 272DEG 24KT 3211 9934
Special weather statement, Apr 20, 1:14 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
114 AM CDT WED APR 20 2016

TXZ064-065-200700-
STERLING TX-COKE TX-
114 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE AND NORTHERN
STERLING COUNTIES UNTIL 200 AM CDT...

AT 114 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF COAHOMA...OR 20 MILES SOUTHEAST OF BIG SPRING...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN COKE
AND NORTHERN STERLING COUNTIES.

LAT...LON 3209 10126 3209 10068 3186 10077 3193 10126
TIME...MOT...LOC 0614Z 287DEG 23KT 3211 10116

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:12 PM CDTSpecial Weather StatementSJTMenard48 min
Apr 19, 7:26 PM CDTSpecial Weather StatementSJTMenard49 min
Apr 19, 8:03 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher42 min
Apr 19, 8:10 PM CDTSpecial Weather StatementSJTSchleicher35 min
Apr 19, 8:42 PM CDTSevere Thunderstorm WarningSJTMenard48 min
Apr 19, 8:51 PM CDTSpecial Weather StatementSJTSchleicher39 min
Apr 19, 8:57 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher48 min
Apr 19, 9:02 PM CDTSevere Thunderstorm WarningSJTHaskell43 min
Apr 19, 9:16 PM CDTAreal Flood AdvisorySJTMenard, Schleicher3 hr
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton41 min
Apr 19, 9:21 PM CDTSevere Thunderstorm WarningSJTFisher, Jones39 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSJTMenard46 min
Apr 19, 9:37 PM CDTSevere Thunderstorm WarningSJTHaskell23 min
Apr 19, 9:46 PM CDTSpecial Weather StatementSJTMenard44 min
Apr 19, 9:54 PM CDTSevere Thunderstorm WarningSJTThrockmorton21 min
Apr 19, 9:56 PM CDTSevere Thunderstorm WarningSJTJones49 min
Apr 19, 9:57 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton48 min
Apr 19, 10:06 PM CDTSpecial Weather StatementSJTFisher39 min
Apr 19, 10:11 PM CDTFlash Flood WarningSJTMenard3 hr
Apr 19, 10:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard46 min
Apr 19, 10:27 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton48 min
Apr 19, 10:33 PM CDTSevere Thunderstorm WarningSJTFisher, Jones42 min
Apr 19, 10:35 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford40 min
Apr 19, 11:00 PM CDTSpecial Weather StatementSJTMason45 min
Apr 19, 11:05 PM CDTSevere Thunderstorm WarningSJTJones, Taylor40 min
Apr 19, 11:09 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton15 min
Apr 19, 11:13 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford47 min
Apr 19, 11:24 PM CDTAreal Flood AdvisorySJTFisher, Jones2 hr
Apr 19, 11:39 PM CDTSpecial Weather StatementSJTCallahan51 min
Apr 19, 11:45 PM CDTSpecial Weather StatementSJTShackelford45 min
Apr 19, 11:55 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford35 min
Apr 20, 12:12 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman48 min
Apr 20, 12:20 AM CDTAreal Flood AdvisorySJTCallahan, Taylor115 min
Apr 20, 12:37 AM CDTSpecial Weather StatementSJTNolan38 min
Apr 20, 1:10 AM CDTSpecial Weather StatementSJTColeman50 min
Apr 20, 1:14 AM CDTSpecial Weather StatementSJTSterling46 min
Apr 20, 1:48 AM CDTSpecial Weather StatementSJTBrown42 min
Apr 20, 2:08 AM CDTAreal Flood AdvisorySJTBrown, Coleman112 min
Apr 20, 3:18 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green27 min
Apr 20, 3:44 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green31 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.